Azilect withdrawal: Hi all, i feel helpless... - Cure Parkinson's

Cure Parkinson's

18,573 members19,039 posts

Azilect withdrawal

Fionawkng1234
Fionawkng1234

Hi all, i feel helpless and really need your advice for this. My mum started to have azilect 1 mg daily last month. After 1month, side effect appear and she have strange thought, dream and hallucination. So she stop Azilect 5 days ago. It seems that the sude effect still stay with her. Just wonder how long does it take for the withdrawal symptom to go away...

11 Replies

5 years ago, I was on a light dose, maybe the same as your mother. I started having paranoid delusions. I was certain that the neighbors were plotting to invade my home, and that someone at work was sabotaging my computer. It was an exciting time - easy to make light of it now - not so easy then.

It took a full week for it all to be completely ok again. I remember because I had to take a leave of absence from my job. Good luck and please try to be as understanding as possible.

Fionawkng1234
Fionawkng1234 in reply to JAS9

Thanks a lot for your sharing~ I hope all of us will at least have healthy mind & be happy to deal with any problems~

My husband has just withdrawn from Asilect after being on it fir about 8 years so he could go on the newer MAOB Xadago. He had to withdraw gradually- alternate days for a week he was told not to stop suddenly or he could have side effects. He was told some would remain in his system for about a month after withdrawal. Hope this helps 😀

Fionawkng1234
Fionawkng1234 in reply to ruff1

Thanks a lot for your sharing. Hope the new one is good for your husband.

ruff1
ruff1 in reply to Fionawkng1234

So far so good a def improvement in his dyskinesia almost none existent now, still having off periods but he’s only been on it just less than two months 😀

Fiona I was given azilect 3 weeks ago and after one pill my side effects were so awful, I became suicidal etc., then Dr suggested one half only, at bedtime. Just as terrible, it took me 2 weeks to feel half way normal again. I am off all meds and am only taking anti-anxiety meds. I live in LA. Susanne

Be positive!

I’m not sure if its dued to the drug but my husband says stupid thing like as if he’s in a dream too. But not paranoid. But my Neuro says the side effects for this is minimal compared to sinetc which you have to increase the Dosage till it doesnt work anymore.I will like to know more.

From my mum case, the side effect was serious...she cried frequently and tremor became worse. so we stop it immediately after a month intake😢

hello fionawking.well i was on it for years it did nothing for me i give it up 2 years ago its expensive as well, if you would like my advice i would tell him throw them away .regards.

Hi Fiona. I have never heard of that side effect of Azilect. I was on a similar nedication to Azilect and th on;y side effect I had was high blood pressure.

If you would like to try to overcome Pd with something that costs NOTHING then look at my website - reverseparkinsons.net and contact me and I will try to help you, at no charge.

You may also like...